# SDR MASA200602138

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 8,250 hours, 5,191 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ecu
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7304 IAD - SLATS 1/2 SPEED STATUS.  MX CLEARED SFECU INHIBITS.
